# SDR DXTA2009092103793

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258523
- Aircraft time: 6,543 hours, 4,443 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 8978301
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 10,000 FT,  NOTICED A "FUEL 2 LO PRESS" LIGHT. COMPLETED ASSOCIATED CHECKLIST & LIGHT EXTINGUISHED WITH FUEL LEVER IN CROSSFEED.  AT THIS TIME, NOTICED AN "ENG 2 FUEL LIGHT". CHECKLIST PROCEDURE IS TO REDUCE POWER UNTIL WARNING IS CANCELED, THAT OCCURED AT 40% N-1. AFTER LANDING, NOTICED RT FUEL GUAGE AT ZERO, ALTHOUGH IT WAS AROUND 2,000 LBS.  TROUBLESHOT FUEL SYS, TRANSFER SYS, FUEL PROCESSOR & INDICATING SYS. NO DEFECTS NOTED. OPS/LEAK CHECK FUEL SYS WITH NO DISCREPANCIES. ALL DONE IAW AMM 28-10-00. REPLACED NR 2 ENGINE FUEL FILTER OPS/LEAK CHECK GOOD  IAW ENGINE LMM 73-21-02.
